# SDR DLL13951652

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1121
- Engine: Rroyce RB21122B02
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Angle
- Part number: RB21122B02
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 52,339 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R REPAIR NR 2 ENG TRANSLATING SLEEVE REPAIRED PER SRM    54-37-00 FIG 802.  UNDERLYING BULKHEAD REPAIR SPLICE ANGLE DAMAGE PER RB-211-22B ENGINE MANUAL 78-32-07 FIG 78-32-07-990-012.
